American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Themistocles M. Rassias. A new inequality for complex-valued polynomial functions . Proc. Amer. Math. Soc. 97 (1986) 296-298. MR 835884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Zalman Rubinstein. Remarks on a paper by A. Aziz . Proc. Amer. Math. Soc. 94 (1985) 236-238. MR 784170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] L. Brickman, Q. I. Rahman and St. Ruscheweyh. On pairs of coefficients of bounded polynomials . Proc. Amer. Math. Soc. 92 (1984) 533-537. MR 760940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] M. A. Malik. An integral mean estimate for polynomials . Proc. Amer. Math. Soc. 91 (1984) 281-284. MR 740186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Faruk F. Abi-Khuzam. An inequality for derivatives of polynomials whose zeros are in a half-plane . Proc. Amer. Math. Soc. 89 (1983) 119-124. MR 706523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Abdul Aziz. Inequalities for the derivative of a polynomial . Proc. Amer. Math. Soc. 89 (1983) 259-266. MR 712634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Alain Durand. On Mahler's measure of a polynomial . Proc. Amer. Math. Soc. 83 (1981) 75-76. MR 619985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Attila Máté. Inequalities for derivatives of polynomials with restricted zeros . Proc. Amer. Math. Soc. 82 (1981) 221-225. MR 609655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Abdul Aziz and Q. G. Mohammad. Growth of polynomials with zeros outside a circle . Proc. Amer. Math. Soc. 81 (1981) 549-553. MR 601727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Abdul Aziz and Q. G. Mohammad. Simple proof of a theorem of Erd\H os and Lax . Proc. Amer. Math. Soc. 80 (1980) 119-122. MR 574519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Zalman Rubinstein. Norm estimates relating polynomials and their derivatives . Proc. Amer. Math. Soc. 80 (1980) 78-82. MR 574512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 42 of 42 found      Go to page: 1 2